# SDR UALA2012073004101

- Difficulty date: July 27, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM HAS CORROSION BS 1680 BL 0 - RBL 30.  REPAIRED FLOORBEAM PER REO-G15097 REVC AND ECRA 5365-01067.
